danger level, not "lever", oops!
little to non e unless you have absolutely no tolerance to narcotics, but just due to the fact that you are on oxy, yet i notice a really low dose..i dont really feel so safe saying what i just did. i would increase your oxy or try another medication. 5 mg of oxy is the lowest dose i have ever heard of.
hydrocodone has tylenol in it, so if you have any liver problems, i would switch to something other than hydrocodone. try taking your oxy as prescribed, talk to your doctor, tell him you are still having pain and see what he says. i would be willing to bet that he/she ups your meds, unless there are other motives involved.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2010 • 2 answers
Posted 5 May 2012 • 3 answers
Posted 29 Oct 2014 • 1 answer
Posted 3 Mar 2015 • 1 answer
Posted 28 Jun 2016 • 1 answer